AnonymousJuly 13, 1998 at 10:12 pmPost count: 93172
Yep kiddo I stood at the edge of that black hole. Know it well. Was thinking I was a nutbar a few years back. I used to be like this nice person and the next half second I whould be an a@@ hole. Used to say I could go from zero to Raving Angry in 1/2 a second. Knew I was getting mad but couldn’t stop it and that got me madder still. When that happened I would try to go to my room or in another room to let myself calm down.
Once my meds got under control things got better. Antidepressents helped. Let me try to explain it in nonmedical terms. Goes back to the cave man days. The thyroid is under attack by antibodies. Only trouble is the thyriod can fight back. The thyroid realizes it is under attack. So it pumps out thyroid hormone. The Pitutary (I call it Brain Stem Billy) sees the increase in Thyroid (T3) and trys to tell the thyroid to slow down by dropping the TSH levels. BUT!!! Old brain stem Billy (pitutary) sees an increase in thyroid and says “Man I must be under attack” So it pumps out adrenalin. The thyroid knows it is under attack so it ignores the decreased TSH. It does see the increase in adrenalin though. It says “Man I must be under attack” so it increases thyroid hormone. Like I said goes back to the caveman days. Used to be if you were scared your adrenalin would increase and you would run away if you could or stay and fight. The docs call it the fight or flight syndrom. Also known as a “Panic Attack”. So the body keeps increasing T3 and Adrenalin until you get a rapid heart beat, jump at the slightest lounds or feel like you can run 6 marathons back to back. IT does affect the mental state. Anti-depressents help.
Time helps, knowing you are being mad for no reason helps, talking to others who have been there helps. Take time to breath slow, force yourself to relax. Listen to music, hammer a nail, do yoga, whatever you find relaxing. It will pass. What ever you do don’t do something that will increase your heart beat. You want to calm down.
I would take a journey in my mind. The Red man believes they have a path to follow. The path we choose has many trials and happeyness along it. We come to a crossroads on that path sometimes. Do you go left, right or straight ahead. Any one has the possibility of being a good or bad path. It is what you do that makes you a warrior. If you follow a path and you learn from it, treat others with respect, and face life head on and only look back for answers to what is confronting you now so you may make the good choice, fight the good fight, that is what I mean by a journey in my mind. If you treat others poorly, or do not bring honor on your yourself is is called traveling the blue path and you must do what you can to make amends. It is the path of the warrior. You April have the warrior in you! It is there waiting to be found. Search for it! Let it find you and protect you. You may call it a higher power, Allah, Mohammad, Budda, God, or the Great Spirit. It is there for you. Listen to it.
Live well, love much and Grandfather’s Blessings
Jake (Achgook)AnonymousJuly 13, 1998 at 10:31 pmPost count: 93172
I cannot yet tell you that I gets better, these mind trips as I call them. I can just tell you that this symptom is the most bothersom to me.
Before I was diagnosed I told my hubby that something was desperatly wrong with me (my gentle way of saying hey man, your wife will be dead soon)
At work meanial jobs cause the greatest confusion, and today, driving home from work, on the same highway as everyday for the last 8 months, I started to wonder if I was going the wright way. Even the signs did not help me to beleive, that yes, I was on the right path.
This evwning I was on the phone with my sweet mommma and I had to ask her to repeat what she had just explained to me about my little brother………… I had gone on one of those journeys only I go on, my husband was just staring at me, I guess I had been on the phone for a while without speaking,
Well, all this to tell you that I most certainly hope all this gets better and that NO you are not alone, it’s the GRAVE”S thing I guess
PAULAAnonymousJuly 14, 1998 at 12:08 amPost count: 93172
You know, every day my twisted little mind comes up with something new to torture me with. I understand that being sick with a disease that probably will alter my life as I used to know it will cause you to reevaluate your life and what is truely important…HOWEVER, THIS IS NUTS!!!! Sad to say, but I’m hoping some of you have or are experiencing the same thing so that I can attribute it to the disease. If not, I think they have my rubber room and special jacket that ties in the back waiting for me. It is like I invent things to be confused or paranoid about! I thought for sure the antidepressants would help this, but I guess not. Today I find myself questioning the basis of who I am and my lifestyle! These are things that I have been absolutely sure of all of my 37 years. Yesterday I was convinced that no matter who told me they loved me, it was all a lie. I’m driving everyone around me crazy. It’s like I want them there to support me, yet I push them away at the same time with all sorts of nonsensical accusations. I know I’m doing it while it is happening, yet I can’t stop it. I know I need to believe that all this is temporary and that the RAI on the 23rd is going to help, but sometimes I just can’t get there from here. I know I’m not making any sense to anyone. Has or is anyone out there going through the same or similar thing? PLEASE let me know if you are. I am seriously questioning my sanity here. Yesterday was beautiful so we took a drive along the river. This is a road that I have spent many years traveling and have always delighted in the details of its beauty. Yesterday, I could have sworn that I had never been there before! I don’t understand…My levels are all within the normal range and have been for 3 months…what is going on? Anyone have any clues? Doc said my liver enzymes (or something to do with my liver) is escalated. This only began when I was taking super doses of tapazole. He thinks maybe I’m having a reaction to it so I should proceed with the RAI. Anyone else have any similar reactions?
Going Crazy In PA
- You must be logged in to reply to this topic.